MAUDE Adverse Event Report: CAREFUSION 303, INC. BD PYXIS¿ MEDSTATION¿ 4000 CONSOLE; AUTOMATED DISPENSING CABINET

CAREFUSION 303, INC. BD PYXIS¿ MEDSTATION¿ 4000 CONSOLE; AUTOMATED DISPENSING CABINET
Model Number 500001002001
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 30-dec-2019 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the battery was flashing out and beeping.A field service engineer removed the backup uninterruptible power supply (ups) and connected the console directly to an emergency wall outlet, then replaced the uninterruptible power supply (ups) package.The system functioned as intended after the field service engineer repaired the device.
 
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ 4000 console battery started flashing, produced a beeping sound and went offline on remote support service.The customer stated that this malfunction occurred while dispensing the medication and the user managed to get the medication from other sources, which caused a delay to the patient care.There were no adverse events or injuries reported based on this event.

Brand Name
BD PYXIS¿ MEDSTATION¿ 4000 CONSOLE
Common Device Name
AUTOMATED DISPENSING CABINET
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
8586172000
MDR Report Key25532511
Report Number2016493-2026-37766
Device Sequence Number13055005
Product Code BRY
UDI-Device Identifier10885403512643
UDI-Public(01)10885403512643
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500001002001
Device Catalogue Number309
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown